ISSN: 1304-7191 | E-ISSN: 1304-7205
The Existence of Positive Solutions and A Lyapunov Type Inequality for Boundary Value Problems of the Fractional Caputo-Fabrizio Differential Equations
1Department of Computer Science, Artvin Çoruh University, ARTVİN
Sigma J Eng Nat Sci 2019; 37(4): 1129-1137
Full Text PDF


In this paper, a Lyapunov-type inequality and the existence of the positive solutions for boundary value problems of the nonlinear fractional Caputo-Fabrizio differential equation have been presented. By using the Guo Krasnoselskii’s fixed point theorem on cone and the properties of the associated Green`s function, we prove the existence of the positive solution. Finally, we gave some numerical examples to validate the theoretical findings.